Please use this identifier to cite or link to this item:
https://dspace.ctu.edu.vn/jspui/handle/123456789/71614
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Hleili, Khaled | - |
dc.date.accessioned | 2021-12-30T06:58:09Z | - |
dc.date.available | 2021-12-30T06:58:09Z | - |
dc.date.issued | 2021 | - |
dc.identifier.issn | 0251-4184 | - |
dc.identifier.uri | https://dspace.ctu.edu.vn/jspui/handle/123456789/71614 | - |
dc.description.abstract | We define and study the windowed Fourier transform associated with the spherical mean operator. We prove the boundedness and compactness of localization operators of this windowed. Next, we establish new uncertainly principles for the Fourier and the windowed Fourier transforms associated with the spherical mean operator. Finally, we prove an analogous inequality for the windowed fourier transform. | vi_VN |
dc.language.iso | en | vi_VN |
dc.relation.ispartofseries | Acta Mathematica Vietnamica;Vol. 46, No. 01 .- P.179-201 | - |
dc.subject | Spherical mean operator | vi_VN |
dc.subject | Windowed fourier transform | vi_VN |
dc.subject | Localization operators | vi_VN |
dc.subject | Shapiro's uncertainty principles | vi_VN |
dc.title | Some results for the windowed fourier transform related to the spherical mean operator | vi_VN |
dc.type | Article | vi_VN |
Appears in Collections: | Acta Mathematica Vietnamica |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
_file_ Restricted Access | 2.15 MB | Adobe PDF | ||
Your IP: 3.15.240.39 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.